Please use this identifier to cite or link to this item:
Title: Radial basis interpolation on homogeneous manifolds: Convergence rates
Authors: Levesley, J
Ragozin, DL
First Published: Aug-2007
Citation: ADVANCES IN COMPUTATIONAL MATHEMATICS, 2007, 27 (2), pp. 237-246
DOI Link: 10.1007/s10444-005-9000-1
ISSN: 1019-7168
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.